MathSciNet Relay Station
MathSciNet bibliographic data
MR674005 (84e:81034) 81E10 (17B20 39B05 58F06 82A05)
Belavin, A. A.; Drinfelʹd, V. G. Solutions of the classical Yang-Baxter equation for simple Lie algebras. (Russian) Funktsional. Anal. i Prilozhen. 16 (1982), no. 3, 1–29, 96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement